# SDR SCNA07013

- Difficulty date: December 2, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 25,412 hours, 9,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE L1 DOOR EMERGENCY LIGHTS TO BE INOPERATIVE.  MAINTENANCE THEN REPLACED THE EMERGENCY LIGHT BATTERY PACK.
